| Catalog Number |
81324 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitorn selelct sps g124 they allege that they have no water flow and the handpiece is heating up; no injury resulted.
Additional Manufacturer Narrative
Hpc # - 02250.St/hp # - 202501.Mpp.The magnets in the cover housing was loose, fell on the water solenoid, shutting of the water flow.Cover housing have been replaced, magnets removed, unit calibrated and tested to factory's specs.No other faults found.Half of wh was sent in, have been returned to customer.